# SDR AALA2018052189013

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 12,058 hours, 1,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT CODES 33-12006, 33-11906, 33-11806, AND 33-11706 SHOW ACTIVE. REPLACED EMERGENCY EXIT SIGN. OPS CHECKED GOOD, NO FAULTS NOTED IAW AMM 33-51-07.
